# SDR ABXA20250629140

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 96,493 hours, 13,391 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 22045H7617
- Condition: Defective
- Location: Zone 200
- Part time: 437 hours, 193 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING FL320 WE NOTICED A FAINT ELECTRICAL SMOKE SMELL ON PILOT SIDE IN FRONT INSTRUMENTS.  REMOVED AND REPLACED LH 41 WINDOW IAW AMM 56-11-01.  OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
